Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.




157 Publications

2015 | Journal Article | IST-REx-ID: 1793   OA View | Files available | DOI
 
2015 | Journal Article | IST-REx-ID: 1938
On the distribution of local extrema in quantum chaos
F. Pausinger, S. Steinerberger, Physics Letters, Section A 379 (2015) 535–541.
View | DOI
 
2015 | Journal Article | IST-REx-ID: 3585
Proof of correctness of the digital Delaunay triangulation algorithm
T. Cao, H. Edelsbrunner, T. Tan, Computational Geometry: Theory and Applications 48 (2015) 507–519.
View | DOI
 
2015 | Thesis | IST-REx-ID: 1399
On the approximation of intrinsic volumes
F. Pausinger, On the Approximation of Intrinsic Volumes, IST Austria, 2015.
View | Files available
 
2015 | Journal Article | IST-REx-ID: 1578
Triangulations from topologically correct digital Voronoi diagrams
T. Cao, H. Edelsbrunner, T. Tan, Computational Geometry 48 (2015) 507–519.
View | DOI
 
2015 | Journal Article | IST-REx-ID: 1531
Visualizing symmetric indefinite 2D tensor fields using The Heat Kernel Signature
V. Zobel, J. Reininghaus, I. Hotz, Mathematics and Visualization 40 (2015) 257–267.
View | DOI
 
2015 | Journal Article | IST-REx-ID: 1555
Rich bifurcation structure in a two patch vaccination model
D. Knipl, P. Pilarczyk, G. Röst, SIAM Journal on Applied Dynamical Systems 14 (2015) 980–1017.
View | DOI
 
2015 | Conference Paper | IST-REx-ID: 1567
Shape, homology, persistence, and stability
H. Edelsbrunner, 9411 (2015).
View
 
2015 | Journal Article | IST-REx-ID: 1682   OA
Robust satisfiability of systems of equations
P. Franek, M. Krcál, Journal of the ACM 62 (2015).
View | DOI | Download (ext.)
 
2015 | Conference Paper | IST-REx-ID: 1424   OA
Statistical topological data analysis-A kernel perspective
R. Kwitt, S. Huber, M. Niethammer, W. Lin, U. Bauer, in:, Neural Information Processing Systems, 2015, pp. 3070–3078.
View | Download (ext.)
 
2015 | Journal Article | IST-REx-ID: 1563
An algorithmic approach to estimating the minimal number of periodic points for smooth self-maps of simply-connected manifolds
G. Graff, P. Pilarczyk, Topological Methods in Nonlinear Analysis 45 (2015) 273–286.
View | DOI
 
2015 | Journal Article | IST-REx-ID: 1582
Weighted straight skeletons in the plane
T. Biedl, M. Held, S. Huber, D. Kaaser, P. Palfrader, Computational Geometry: Theory and Applications 48 (2015) 120–133.
View | Files available | DOI
 
2015 | Journal Article | IST-REx-ID: 1710   OA
Minimal resistance of curves under the single impact assumption
A. Akopyan, A. Plakhov, Society for Industrial and Applied Mathematics 47 (2015) 2754–2769.
View | DOI | Download (ext.)
 
2015 | Journal Article | IST-REx-ID: 1828   OA
Invariant measures of genetic recombination process
A. Akopyan, S. Pirogov, A. Rybko, Journal of Statistical Physics 160 (2015) 163–167.
View | DOI | Download (ext.)
 
2015 | Journal Article | IST-REx-ID: 2035   OA
The persistent homology of a self-map
H. Edelsbrunner, G. Jablonski, M. Mrozek, Foundations of Computational Mathematics 15 (2015) 1213–1244.
View | Files available | DOI
 
2015 | Conference Paper | IST-REx-ID: 1568
The classification of endoscopy images with persistent homology
O. Dunaeva, H. Edelsbrunner, A. Lukyanov, M. Machin, D. Malkova, in:, Proceedings - 16th International Symposium on Symbolic and Numeric Algorithms for Scientific Computing, IEEE, 2015, p. 7034731.
View | Files available | DOI
 
2015 | Book Chapter | IST-REx-ID: 1590   OA
Representing directed trees as straight skeletons
O. Aichholzer, T. Biedl, T. Hackl, M. Held, S. Huber, P. Palfrader, B. Vogtenhuber, in:, Graph Drawing and Network Visualization, Springer, 2015, pp. 335–347.
View | DOI | Download (ext.)
 
2015 | Journal Article | IST-REx-ID: 1583   OA
A simple algorithm for computing positively weighted straight skeletons of monotone polygons
T. Biedl, M. Held, S. Huber, D. Kaaser, P. Palfrader, Information Processing Letters 115 (2015) 243–247.
View | Files available | DOI
 
2015 | Journal Article | IST-REx-ID: 1805
Homological reconstruction and simplification in R3
D. Attali, U. Bauer, O. Devillers, M. Glisse, A. Lieutier, Computational Geometry: Theory and Applications 48 (2015) 606–621.
View | Files available | DOI
 
2015 | Journal Article | IST-REx-ID: 1792
A Koksma-Hlawka inequality for general discrepancy systems
F. Pausinger, A. Svane, Journal of Complexity 31 (2015) 773–797.
View | Files available | DOI
 

Filters and Search Terms

type<>research_data

Search

Filter Publications

Display / Sort

Export / Embed